Visanne and frequent urination/pelvic congestion?

I have stage 4 endo, I've been taking Visanne for almost 2 months now. The problem is while i'm on it, the pain has not gone, and i'm suffering more pelvic congestion and frequency of urination.. my doctor still encouraging me to continue Visanne' course even though i'm somewhat feeling worse. any similar experience with visanne?

2 Replies

oldestnewest
  • Hi, I've not tried Visanne but have used a similar drug -qlaira with same dienogest progestin for many years without pill break. I think it helps and no longer have much of a monthly cycle in terms of bleeding and this helps things. From memory it took about 6 months for things to settle down in terms of not having spotting etc. I think it helps me but I am not sure it has got rid of endo pain as I now seem to have a rougher time for around half the pill cycle with things that symtoms and pain that seems more related. I have severe endo (DIE kind) too which was removed many years ago now. I do find find it hard to seperate my symptoms from other spine / pelvic trouble I have too. I cant access surgery for now so try & make my best with it. But can give that advice that it took me quite a while to feel qlaira was helping. The good thing for me is it has minimal side effects and while it has stopped my cycle most months, it comes back pretty soon if I go off it, so seems less extreme than some other treatments available. Thinking of it the pain comes back big time then, so I guess it helps. Best of luck finding whats going to work for you.

  • PS this may be TMI but if you are concerned of pelvic congestion due to the darker colour of menses, this was something I experienced in first few months and I am not sure it was congestion related for me. That went away around same time I stopped getting a monthly cycle at 6 months or so. Few pregnancy scares there at that time, but it just seems to be the nature of this med. I'm not too familiar with what pelvic conjestion symptoms are but hope that helps.

You may also like...